Alert archive / Wisconsin / Small Craft Advisories in 2022

Small Craft Advisory 13, NWS Milwaukee, WI

February 1, 2022

NWS Milwaukee, WI issued this small craft advisory at Feb 1, 2022, 2:39 PM CST. It took effect at Feb 2, 2022, 9:00 AM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2022, 2:39 PM CST (20:39 UTC)
In effect from
Feb 2, 2022, 9:00 AM CST
Expired
Feb 4, 2022, 3:00 AM CST
In force
42 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

656 
WHUS73 KMKX 012039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
239 PM CST Tue Feb 1 2022

LMZ644>646-020445-
/O.NEW.KMKX.SC.Y.0013.220202T1500Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
239 PM CST Tue Feb 1 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM CST
FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft expected.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...From 9 AM Wednesday to 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-020445-
/O.CON.KMKX.SC.Y.0012.000000T0000Z-220202T0600Z/
Sheboygan to Port Washington WI-
239 PM CST Tue Feb 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Waves 2 to 5 ft expected. Southwest winds becoming
  northwesterly late this afternoon with gusts to 25 knots at
  times.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
563 
WHUS73 KMKX 020245
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
845 PM CST Tue Feb 1 2022

LMZ643-020600-
/O.CON.KMKX.SC.Y.0012.000000T0000Z-220202T0600Z/
Sheboygan to Port Washington WI-
845 PM CST Tue Feb 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...West to northwest winds 10 to 20 kt with gusts up to 25 
  kt.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ644>646-021045-
/O.CON.KMKX.SC.Y.0013.220202T1500Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
845 PM CST Tue Feb 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...From 9 AM Wednesday to 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
772 
WHUS73 KMKX 020841
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
241 AM CST Wed Feb 2 2022

LMZ644>646-021645-
/O.CON.KMKX.SC.Y.0013.220202T1500Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
241 AM CST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft expected.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...From 9 AM this morning to 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
258 
WHUS73 KMKX 021539
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
939 AM CST Wed Feb 2 2022

LMZ643-022345-
/O.EXB.KMKX.SC.Y.0013.220203T0000Z-220204T0000Z/
Sheboygan to Port Washington WI-
939 AM CST Wed Feb 2 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST THURSDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...From 6 PM this evening to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ644>646-022345-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
939 AM CST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 15 to 20 kt with gusts of 25 to 30 knots and
  waves 4 to 8 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
553 
WHUS73 KMKX 021941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
141 PM CST Wed Feb 2 2022

LMZ644>646-030345-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
141 PM CST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts of 25 to 30 knots and
  waves 4 to 8 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-030345-
/O.CON.KMKX.SC.Y.0013.220203T0000Z-220204T0000Z/
Sheboygan to Port Washington WI-
141 PM CST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST THURSDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...From 6 PM this evening to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
813 
WHUS73 KMKX 030236
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
836 PM CST Wed Feb 2 2022

LMZ644>646-031045-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
836 PM CST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-031045-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0000Z/
Sheboygan to Port Washington WI-
836 PM CST Wed Feb 2 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
MBK
055 
WHUS73 KMKX 030855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
255 AM CST Thu Feb 3 2022

LMZ644>646-031700-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
255 AM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-031700-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0000Z/
Sheboygan to Port Washington WI-
255 AM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
063 
WHUS73 KMKX 031511
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
911 AM CST Thu Feb 3 2022

LMZ644>646-032315-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
911 AM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-032315-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0000Z/
Sheboygan to Port Washington WI-
911 AM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
768 
WHUS73 KMKX 032103
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
303 PM CST Thu Feb 3 2022

LMZ644>646-040515-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
303 PM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt. Gusts up to 30 knots this
  afternoon. Waves 4 to 7 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-040000-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0000Z/
Sheboygan to Port Washington WI-
303 PM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  waves 3 to 5 ft.

* WHERE...Nearshore Waters from Sheboygan to Port Washington.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
488 
WHUS73 KMKX 032353
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
553 PM CST Thu Feb 3 2022

LMZ643-040100-
/O.EXP.KMKX.SC.Y.0013.000000T0000Z-220204T0000Z/
Sheboygan to Port Washington WI-
553 PM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Northeast wind gusts are expected to remain mostly below 22 knots
the rest of the night. 

$$

LMZ644>646-040800-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
553 PM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt. Occasional gusts 25 to 30 knots
  this evening. Waves 4 to 7 ft.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
MBK
250 
WHUS73 KMKX 040210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
810 PM CST Thu Feb 3 2022

LMZ644>646-040900-
/O.CON.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
810 PM CST Thu Feb 3 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WHAT...North winds 10 to 20 kt. Occasional gusts to 25 knots
  this evening. Waves 4 to 7 ft decreasing to 2 to 4 feet later
  tonight.

* WHERE...Nearshore Waters from Port Washington to Winthrop 
  Harbor IL.

* WHEN...Until 3 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
MBK
504 
WHUS73 KMKX 040856
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
256 AM CST Fri Feb 4 2022

LMZ644>646-041000-
/O.EXP.KMKX.SC.Y.0013.000000T0000Z-220204T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
256 AM CST Fri Feb 4 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING...

Winds and waves will continue to diminish early this morning as 
winds become offshore. 

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-041700-
/O.NEW.KMKX.GL.A.0008.220205T2100Z-220206T0600Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
256 AM CST Fri Feb 4 2022

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 12 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Saturday afternoon through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

MRC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 9:47 AM CST, 4 hours 52 minutes earlier.

Area forecast discussion, Feb 1, 9:47 AM CST, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
947 AM CST Tue Feb 1 2022

.UPDATE...
(Issued 947 AM CST Tue Feb 1 2022)

Previous discussion remains on track.

RAH

&&

.SHORT TERM...
(Issued 326 AM CST Tue Feb 1 2022)

Today through Thursday:

With the early morning temps in the low 30s thanks in part to
lingering cloud cover and persisting southerly flow, expect these
warming temps to continue for at least the first half of today.
Looking at temps to climb into the upper 30s to low 40s through
the morning before starting to fall as a surface low lifts across
the Lake Superior region and drags a cold front through WI during
the late morning/early afternoon. Colder and drier air will filter
in behind the frontal passage later this evening/overnight as
strong high pressure begins to build into the northern Central
Plains and Upper Midwest. Looking at lows to dip back into the
upper single digits to mid teens overnight into early Wednesday.

Meanwhile as the front pushes south and stalls, we continue to
monitor the storm system that will take shape across the Southern
Plains into the lower half of the Mississippi River Valley into
Wednesday. As the models continue to favor the southern track
with even the GFS/GEFS finally hopping onto this trend, still have
fairly high confidence in the heavier snow associated with this
system to stay south and east of our CWA across central IL through
southern MI. However as some of the hi-res models such as the
RAP, HRRR, and HREF begin to come into range, there are still
hints that southeastern portions of WI may get clipped by the
northern peripheral of the precipitation shield on Wednesday as
the system lifts into the Ohio River Valley. For this to occur it
will be a battle between the dry air building in across WI with
the strong surface high and the higher moisture associated with
the system to the south. Difficult to say which scenario will win
out because if the environment is able to saturate enough, there
is progged to be plenty of synoptic lift associated with a band
of low-level frontogenesis paired with a coupled upper-level jet
over the area to support some accumulating snow, but would
probably lean more on the drier solutions. Nevertheless, there
continues to be a bit of uncertainty especially for southeast WI,
but most of southern WI is expected to miss out on the main
system's snow.

Additionally, there continues to be a potential pattern for lake
effect snow along southeastern WI's lakefront later on Wednesday
through Thursday given north-northeasterly flow of cold air over
the warmer, open lake. Delta T's from 850mb to lake surface temps
continue to be in favorable range of around 15C with model
soundings indicating a decent lift in the saturated layer below
an inversion around 3-5kft. The question that remains is where
will the best convergence set up and if it can overcome the dry
air working its way into the region. Some models are leaning more
on northerly convergence band which would target northern IL
rather the southeast WI, while models like the latest 00z-06z NAM,
RAP, and a few runs of the HRRR prog more north-northeasterly
orientated convergence band. Nevertheless, the lake effect setup
is looking to take shape late Wednesday into Thursday and could
bring accumulating snows up to several inches somewhere along the
western shores of Lake Michigan, but questions remain on the
exact location of the band and amounts.

Otherwise, expect colder and below normal temps Wednesday into
Thursday as the Arctic airmass settles into the region.

Wagner

&&

.LONG TERM...
(Issued 326 AM CST Tue Feb 1 2022)

Thursday night through Monday:

Lake effect chances will persist for far southeastern Wisconsin
as well as points north right along the lakeshore through
Thursday night. Some guidance does show the band remaining just
offshore, so certainly not a sure bet at this distance. Dry air
just above the 850 MB level may also limit snow efficiency.
Accumulations are expected to be minor.

Winds turn offshore early Friday morning, as a clipper approaches
from the northwest. Could see some flurries or light snow showers
with this system later Friday, especially across central
Wisconsin. Highs Friday will remain chilly, with readings in the
upper teens to around 20.

A brief period of ridging and low level southerly flow will help
boost temperatures a touch for Saturday and Sunday, with highs in
the mid to upper 20s. Another clipper is expected to push through
late Sunday, with colder temperatures for Monday.

Boxell

&&

.AVIATION...
(Issued 947 AM CST Tue Feb 1 2022)

High clouds and VFR conditions are expected to continue through
most of the forecast period with southwest winds shifting to the
northwest behind the front by this evening. Lighter winds are
then expected this evening as high pressure builds in. Some light
snow could move into far SE WI overnight into Wednesday but better
chances hold off until Wednesday morning though snow could just
remain SE of ENW. Ceilings may drop to MVFR values within the
snow.

RAH

&&

.MARINE...
(Issued 326 AM CST Tue Feb 1 2022)

Expect south to southeasterly gales to continue through this
morning before weakening as a cold front pushes across the lake
this afternoon in association with a low lifting northeastward
into the Hudson Bay region. Gusty north to northwesterly winds
will develop behind the front this evening and continue to weaken
into Wednesday as strong high pressure builds across the Upper
Midwest. Northerly winds are expected to persist through the end
of the week as the high gradually pushes easts and weakens.
Freezing spray will be possible at times through the end of the
week as well. Winds are then progged to become more southerly
heading into the weekend.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-LMZ673-
     LMZ675-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
     LMZ878 until noon Tuesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Feb 1, 3:42 AM CST, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
342 AM CST Tue Feb 1 2022

WIZ046-047-051-052-056>060-062>072-020945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
342 AM CST Tue Feb 1 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Although better chances remain south of WI, there is still a
potential for portions of the area, particularly southeast WI,
to see snow Wednesday into Thursday from low pressure passing well
to the south of the area. Confidence remains low at this point.

There is also a potential for accumulating lake effect snow for
areas around Milwaukee and south to the WI/IL border, mainly
Wednesday night through Thursday with several inches possible
depending on where the band sets up.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-020945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
342 AM CST Tue Feb 1 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

South to southeast winds will occasionally gust 35 knots this
morning. A Gale Warning is in effect until noon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another period of gusty north to northeast winds likely reaching
Small Craft levels is expected Wednesday night into Thursday
night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-020945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
342 AM CST Tue Feb 1 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Southerly gales continue this morning for all Lake Michigan open
waters with gusts up to 45 knots. A Gale Warning is in effect
until noon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Northeast gusts to 30 knots will be possible across the southern
Lake Michigan open waters Wednesday night into Thursday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 11:50 AM CSTSmall Craft AdvisoryMKX12 hr

Nearby

Small Craft Advisories in Wisconsin, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.